| Catalog Number |
7601-05028 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that two yukon polyaxial screws fractured approximately three months post-operatively.The patient will be revised.This report captures the first of two screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.